Journal article icon

Journal article

A metric for heterotic moduli

Abstract:

Heterotic vacua of string theory are relised, at large radius, by a compact threefold with vanishing first Chern class together with a choice of stable holomorphic vector bundle. These form a wide class of potentially realistic four-dimensional vacua of string theory. Despite all their phenomenological promise, there is little understanding of the metric on the moduli space of these. What is sought is the analogue of special geometry for these vacua. Themetric on the moduli space is important...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00220-017-2978-7

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Wadham College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer Publisher's website
Journal:
Communications in Mathematical Physics Journal website
Volume:
356
Issue:
2
Pages:
567–612
Publication date:
2017-09-08
Acceptance date:
2017-06-14
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Source identifiers:
722826
Pubs id:
pubs:722826
UUID:
uuid:3f96389d-af8e-42a6-bbae-15c2b60645ba
Local pid:
pubs:722826
Deposit date:
2017-08-21

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP